# SDR UPS99229998

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CORROSION AROUND FASTENER HEAD WING CENTER SECTION UPPER SKIN BS 860 LBL 60.  REPAIRED CARRIED OUT IAW SNN MRO EO 99-14-013 UPS ENGINEERING FILE NR 727-57-2061.
